# SDR SWAA2024062788473

- Difficulty date: May 21, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 58,766 hours, 35,244 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 344-360 Bl0
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BS344 TO BS 360 AND BL 0 FWD GALLEY AND LAV 2024-340966<[01] REPLACED WEB INTERCOSTAL AND FASTENERS LOCATED ON FLOOR STRUCTURE BS344 TO BS 360 AND BL 0 FWD GALLEY AND LAV.IAW B737-700 SRM 51-40-02-0G-0 SRM 51-10-02-0G-0 ITEM 9 AND DWG 141A5400 SHEET 32 REV-.SEE INDIVIDUAL SIGN OFFS BELOW;[02] JOB COMPLETED
